# SDR HEEA0016139

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 206011118001
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANED MAIN ROTOR BEARING AND FOUND TO BE RUSTED AND PITTED.
